MathSciNet Relay Station
MathSciNet bibliographic data
MR1958572 54H20 (37B99 54E15 54E40 54H15)
Manoussos, Antonios; Strantzalos, Polychronis On the group of isometries on a locally compact metric space. J. Lie Theory 13 (2003), no. 1, 7–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement